Pregnenolone update

Discussion in 'Fibromyalgia Main Forum' started by klutzo, Dec 11, 2002.

  1. klutzo

    klutzo New Member

    Will anyone else who is taking it please report on this thread as to how it is affecting you...thanks!

    I have been taking it for three days now. The first day I thought it was making me happier in mood, but I took it in the afternoon, when I am happier anyway. The past two days I have taken it in the morning, and only noticed one effect...HUNGER. If this keeps up, I will have to stop taking it. I am not cheating on my strict diet in terms of what to eat, but I am definitely eating more of what I am allowed to eat and am still ravenous.
    Anyone else having this symptom?
    Klutzo
  2. klutzo

    klutzo New Member

    Will anyone else who is taking it please report on this thread as to how it is affecting you...thanks!

    I have been taking it for three days now. The first day I thought it was making me happier in mood, but I took it in the afternoon, when I am happier anyway. The past two days I have taken it in the morning, and only noticed one effect...HUNGER. If this keeps up, I will have to stop taking it. I am not cheating on my strict diet in terms of what to eat, but I am definitely eating more of what I am allowed to eat and am still ravenous.
    Anyone else having this symptom?
    Klutzo
  3. allhart

    allhart New Member

    im not but wanted to bump this back to the top because i would also lik to hear about it
  4. Mikie

    Mikie Moderator

    Just bumping.

    Love, Mikie
  5. kalynn1

    kalynn1 New Member

    I've been taking pregnenalone for over a year now. I don't have any side effects at all. I can't even tell I've been taking it (I don't think it's doing anything for me either.)
  6. klutzo

    klutzo New Member

    Can you tell me what dosage you are taking? I am only taking 10 mgs. daily....was afraid to take more after reading all the possible side-effects, as well as an article by a doc who says no more than 3 mgs. daily is safe over a long term. I have heard of people taking 50 or even 100 mgs. daily.
    Klutzo
  7. Jasmine

    Jasmine New Member

    Hello Klutzo,
    I am taking Pregnenolone 30 mg first thing in the morning and it never increased my appetite. It did improve my mood and energy and I could feel it start working within a few days of starting to take it. I think it took like a week or two for me to feel the full effects. It's also improved my sex drive.

    Love, Jasmine
  8. AnnG

    AnnG New Member

    Is it an anti-depressant? I've never heard of it. New on the market?

    Thanks,

    Ann
  9. klutzo

    klutzo New Member

    Pregnenelone is the Master Hormone which your body makes and can be used by the body to make DHEA, progesterone, estrogen and testosterone.It has been studied for it's effects in preserving memory as we grow older. Our production of it declines as we age. It not only can improve memory, it is also resputed to prevent bone loss, increase sex drive, stabilize and elevate mood, and lower cholesterol. That last reason is why I am trying it.
    It can have some dangerous interactions with some drugs, and it can raise high blood pressure. No one under 40 should be taking it without very careful supervision and documented hormone deficiencies. Anyone taking it should have their estrogen, testosterone and DHEA levels checked every six months to make sure they are not too high. It can be purchased very cheaply at Health Food Stores, and ProHealth probably has it right at this site...just click on "store".
    Hope this answers your question.
    Klutzo

    [This Message was Edited on 12/12/2002]
  10. kalynn1

    kalynn1 New Member

    Hi Klutzo! I am taking 30 mg of pregnenalone a day. After a year, I had more blood work showing my levels had improved some but were still low. My doctor told me to double my dosage. I never did because I can't afford it. This week I haven't taken any pregnenalone and can't tell one bit of difference.
  11. klutzo

    klutzo New Member

    It may be a coincidence or the colder weather, but since I started taking pregnenolone, I am having severe insomnia. I am taking twice my normal bedtime meds, and still only getting 3-4 hrs. sleep, so the pregnenolone is going for now. I'll take a few days off from it and see if I start sleeping again. I am only taking 10 mgs., so I guess if it really is the cause, then maybe I don't need any hormonal stimulation. Darn, I really wanted that drop in cholesterol it's supposed to provide. I continue to be hungrier than normal also, but cold weather can do that too. It's so hard to seperate out the variables.
    Glad most of you aren't having these problems.
    Klutzo